Matematychni Studii
Vol. 48, No.1, 2017


On the automorphism group of the superextension of a semigroup
Gavrylkiv V. M.
Starlike and convexity properties for $p$-valent solutions of the Shah differential equation
Sheremeta M. M., Trukhan Yu. S.
Prime ends in the Sobolev mapping theory on Riemann surfaces
Ryazanov V., Volkov S.
Analytic functions in the unit ball of bounded $\mathbf{L}$-index: asymptotic and local properties
Bandura A. I., Skaskiv O. B.
Hahn's pairs and zero inverse problem (in Ukrainian)
Maslyuchenko V. K., Mel'nyk V. S., Voloshyn H. A.
On the theme of Le Page (in French)
Oudadess M.
An iterative method for solving nonlinear least squares problems with nondifferentiable operator
Shakhno S. M., Iakymchuk R. P., Yarmola H. P.


On bonding of some bitopological notions
Mukharjee A., Roy Choudhury A.

Matematychni Studii